# SDR DALA2025111408348

- Difficulty date: November 13, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N101DQ
- Make and model: Airbus A321-211
- Aircraft serial: 9409
- Aircraft time: 18,129 hours, 7,818 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOCATED AT FR 68 RH SIDE AT AFT GALLEY AREA. PERFORMED PERMANENT REPAIR LOC. ON LOWER SILL FR68 AT LEVEL STR 23R PASSENGER CABIN AS PER A321 SRM 53-41-14-300-001 STEP 2.A. (LP 1302912)
